Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Pain during the use of nuristerate. Sore nipples. Pregnant or medication side effects?

Hi doc.....on dec i started using nur-isterate for the first time
,after feeling how painful it was i decided i wouldnt do it again.
Jan i had drops of blood n not a full period ,then feb the drops
smaller. March nothing happened and i even had a preg test cos
i wasnt sure if this was normal, and the test was negetive, and
i'm using condoms now. My neeples r now a lil bit sore, could i
be pregnant or is it just the effects of the injection which will wear
off after its completetly out of my system?
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for your query. Its a depo-medroxy progesterone injection, its a contraception for 3 months. What you are having is absolutely normal, for few cycles you will have these symptoms, it will slowly come down. Its a very good contraception if you accept these symptoms for few cycles.

I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow ups.
Wish you good health.
Dr Arif
Answered: Tue, 9 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor